# SDR UALA2009040100939

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 73,365 hours, 11,936 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRAINING FROM RIGHT WING DRY BAY DRAIN AGAIN AFTER ACFT HAS BEEN REFUELED.  FOUND RT NR 4 SLAT OUTBOARD TRACK HOUSING CRACKED.  DRY BAYS NOT LEAKING.  REMOVED NR 9 SLAT O/B HOUSING.  REPLACEMENT ON AOG ALONG WITH SELF SEALING NUTS.  WELDED DRAIN TUBE ASSY AND LEAK TESTED. NO LEAKS FOUND AT THIS TIME.REINSTALLED ORIGINAL HOUSING AFTER ACCOMPLISHMENT OF WELD REPAIR.
